# SDR HALA2014122400220

- Difficulty date: December 24, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 49,910 hours, 9,014 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG HPSOV EICAS MESSAGE, ENGINE HIGH STAGE BLEED VALVES.  ACFT DIVERTED AND LANDING WAS MADE.  RESTORED HPSOV TO NORMAL CONFIGURATION.  ACCOMPLISHED AMM-36-002.
